Volume 16, Number 1
Preview Issue Next Issue

full paper access

Kang Feng

J. Comp. Math., 16 (1998), pp. 1-14

Preview Full PDF Citation Download 252 517 Article preview

full paper access

Yue-shan Xiong

J. Comp. Math., 16 (1998), pp. 15-26

Preview Full PDF Citation Download 238 500 Article preview

full paper access

C. Clavero, J.J.H. Miller, E. O’Riordan and Grigory I. Shishkin

J. Comp. Math., 16 (1998), pp. 27-39.

Preview Full PDF Citation Download 231 487 Article preview

full paper access

Dong-hui Li and Jin-ping Zeng

J. Comp. Math., 16 (1998), pp. 40-50

Preview Full PDF Citation Download 233 495 Article preview

full paper access

Qun Lin, Shu-hua Zhang and Ning-ning Yan

J. Comp. Math., 16 (1998), pp. 51-62

Preview Full PDF Citation Download 246 512 Article preview

full paper access

Jin-sheng Gu and Xian-cheng Hu

J. Comp. Math., 16 (1998), pp. 63-80

Preview Full PDF Citation Download 252 523 Article preview

full paper access

Lin Zhang and Li-kang Li

J. Comp. Math., 16 (1998), pp. 81-96

Preview Full PDF Citation Download 246 478 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80